# SDR CA000712012

- Difficulty date: June 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 6,324 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 71056003
- Condition: Broken
- Location: Elevator Bungee
- Part time: 774 hours
- Component: Elev Bunge Sprg, Piper, 41963
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION, MAINTENANCE CREW WERE COMPLYING TO PIPER SB 626C AND FOUND THE ELEVATOR BUNGEE SPRING BROKE AT THE HOOK END. NO COMPLAINTS OR SNAGS WERE REPORTED OR DETECTED BY THE PILOT. IT WAS THEREFORE ASSUMED TO HAVE BROKEN AFTER THE AIRCRAFT LANDED.
